3 doctors weighed in:
After I recieve a shots in my shoulder, less then 4 months later my dead shoulder symptoms come back. Even with daily stretching. What can I do?
3 doctors weighed in

Dr. Ahmad M Hadied
Orthopedic Surgery
1 doctor agrees
In brief: Let me explain
Most likely you have some tendonitis of rotator cuff or arthritis around the shoulder, some partial tear of the rotator cuff.
This why it is coming back. Or you have occupation and stress that shoulder . Did you have MRI for that shoulder, if you do not talk to doctor about it to see any of those conditions present or other which make the pain coming back. Thank for asking, . Good luck.

In brief: Let me explain
Most likely you have some tendonitis of rotator cuff or arthritis around the shoulder, some partial tear of the rotator cuff.
This why it is coming back. Or you have occupation and stress that shoulder . Did you have MRI for that shoulder, if you do not talk to doctor about it to see any of those conditions present or other which make the pain coming back. Thank for asking, . Good luck.
Dr. Ahmad M Hadied
Dr. Ahmad M Hadied
Thank
Dr. David Finke
Obstetrics & Gynecology
In brief: Physical therapy
You should also be doing physical therapy with regular exercises recommended by a certified physical therapist.
Some homeopathic medications/ointments (tiger balm) can help relieve some of the inflammation and pain also. You should see an orthopedic surgeon also to see if you need imaging or other interventions which may include surgery.

In brief: Physical therapy
You should also be doing physical therapy with regular exercises recommended by a certified physical therapist.
Some homeopathic medications/ointments (tiger balm) can help relieve some of the inflammation and pain also. You should see an orthopedic surgeon also to see if you need imaging or other interventions which may include surgery.
Dr. David Finke
Dr. David Finke
Thank
Dr. Michio Abe
Internal Medicine
In brief: Shoulder shots
There are a few options.
Assuming it was your 1st cortisone shot such as kenalog for osteoarthritis, you could get another cortisone shot up to 4 per year. Or you could get a shot of synvisc (hylan g-f 20) (hyaluric acid), which can last longer than a cortisone shot. Or you can be considered for a shoulder replacement surgery. Should get imaging (mri, etc), try physical therapy and meds, and see an orthopedist.

In brief: Shoulder shots
There are a few options.
Assuming it was your 1st cortisone shot such as kenalog for osteoarthritis, you could get another cortisone shot up to 4 per year. Or you could get a shot of synvisc (hylan g-f 20) (hyaluric acid), which can last longer than a cortisone shot. Or you can be considered for a shoulder replacement surgery. Should get imaging (mri, etc), try physical therapy and meds, and see an orthopedist.
Dr. Michio Abe
Dr. Michio Abe
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
490K people helped
Continue
108,000 doctors available
Read more answers from doctors